MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC MCKESSON; NEEDLE, BLUNT FILL 18GX1 1/2"

SOL-MILLENNIUM MEDICAL INC MCKESSON; NEEDLE, BLUNT FILL 18GX1 1/2"
Model Number 16-305180
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the blunt fill needles have been coring the rubber stoppers on vials.
 
Additional Manufacturer Narrative
Based on the customer-provided picture, the issue has been confirmed.However, no quality issues were identified during the archive sample analysis.Therefore, the issue could not be confirmed through internal evaluation.Based on the determined risk priority number (rpn), the residual risk associated with this complaint is considered acceptable.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.Sol-millennium will continue to monitor for similar issues, and further assessment will be conducted if a significant pattern emerges.
 
Additional Manufacturer Narrative
The complaint related to coring with the blunt fill needle 18gx1½" (ref: (b)(4), lot: csod11-01) has been confirmed based on customer-provided evidence.However, no abnormalities were identified during the batch record review, archive sample testing, or customer sample analysis.All samples met product specifications and passed relevant tests, including visual inspection, coring, and fragmentation per iso 7864:2016(e).

Brand Name
MCKESSON
Common Device Name
NEEDLE, BLUNT FILL 18GX1 1/2"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO.
no 658
gaochao road201803
shanghai,
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22585509
Report Number3014312726-2025-00170
Device Sequence Number9340802
Product Code GAA
UDI-Device Identifier00612479230859
UDI-Public(01)00612479230859(10)CSOD11-01
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16-305180
Device Lot NumberCSOD11-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown